# SDR UIEA2019092605584

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,229 hours, 18,988 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP EICAS MSG. QRH DIRECTED TO SELECT STBY N.( ACCOMPLISHED BITE OF LH PACK CONTROLLER, FAULTED RAM AIR OUTLET ACTUATOR. RESET CONTROLLER. ACCOMPLISHED LH PACK COOLING TEST, OPS CK GOOD IAW AMM 21-51-00. )
